# SDR AALA201711209033

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 8,528 hours, 3,351 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905570
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL ODOR NOTED ON DESCENT TO DFW. BLOWER/EXTRACT PLUS CABIN FAN SELECTED OVERRIDE/OFF THEN ODOR DISSIPATED. REPLACED BLOWER FAN PER AMM 21-26-51.
